An analysis of invalidity benefit claim durations for new male claimants in 1977/1978 and 1982/1983
Phil Holmes and
Mauricea Lynch
Journal of Health Economics, 1990, vol. 9, issue 1, 71-83
Date: 1990
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0167-6296(90)90041-Z
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jhecon:v:9:y:1990:i:1:p:71-83
Access Statistics for this article
Journal of Health Economics is currently edited by J. P. Newhouse, A. J. Culyer, R. Frank, K. Claxton and T. McGuire
More articles in Journal of Health Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().